# SDR IZ22001F00002

- Difficulty date: October 15, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N9NB
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 728SA
- Engine: Garrtt TPE331*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 69254513
- Part serial: 3858
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

VALVE REPLACED DUE TO OIL LEAK BETWEEN SOLENOID AND VALVE BODY.
